MathSciNet Relay Station
MathSciNet bibliographic data
MR2332949 35Q53 (35A15 65M99)
Abassy, Tamer A.; El-Tawil, Magdy A.; El Zoheiry, H. Solving nonlinear partial differential equations using the modified variational iteration Padé technique. J. Comput. Appl. Math. 207 (2007), no. 1, 73–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement